# SDR USAABB04063

- Difficulty date: July 3, 2004
- Submitted: August 10, 2004
- Operation: Air carrier
- Aircraft: N600AU
- Make and model: Boeing 757225
- Aircraft serial: 22192
- Engine: Rroyce RB211*
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 32143043
- Condition: Failed
- Location: Rt Engine
- Stage of operation: DE
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MIA - FLT 1463 - WITH THE LEFT PACK ON MEL, DESCENDING FROM FL350, THE RIGHT BLEED SYSTEM BLEED LIGHT ILLUMINATED.  THE BLEED SYSTEM WAS RESET, BUT TRIPPED OFF AGAIN.  THE CABIN ALTITUDE BEGAN TO CLIMB.  THE AIRCRAFT DESCENDED TO 10,000 FEET AND DIVERTED TO MIA.  MAINTENANCE REPLACED THE PRSOV.  (M)
